Advil Cold & Sinus Tablets 20s
Advil Cold Sinus Tablet is used for Joints pain, Muscles pain, Back pain, Headache, Pain in nerves, Pain in teeth and other conditions.
- Advil Cold Sinus Tablet contains Ibuprofen and Pseudoephedrine Hcl as active ingredients.
- Advil Cold Sinus Tablet works by blocking the production of a prostaglandin that is released in the body during pain; stimulating the alpha-adrenergic receptors;
- Wyeth Consumer Health manufactures Advil Cold Sinus Tablet.
Advil Cold Sinus Tablet Uses
Advil Cold Sinus Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Joints pain
- Muscles pain
- Back pain
- Pain in nerves
- Pain in teeth
- Nasal congestion
- Hay fever
- Upper respiratory allergies
- Sinus congestion and pressure
Advil Cold Sinus Tablet Working, Mechanism of Action and Pharmacology
Advil Cold Sinus Tablet improves the patient's condition by performing the following functions:
- Blocking the production of a prostaglandin that is released in the body during pain.
- Stimulating the alpha-adrenergic receptors.
Advil Cold Sinus Tablet - Composition and Active Ingredients
Advil Cold Sinus Tablet is composed of the following active ingredients (salts)
- Ibuprofen - 200Mg
- Pseudoephedrine Hcl - 30Mg
Advil Cold Sinus Tablet - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Advil Cold Sinus Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious.
Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Skin rash
- Bleeding from the skin or nose
- Abdominal pain
- Abnormal blood counts
- Severe skin reactions
Advil Cold Sinus Tablet - Precautions & How to Use
Before using Advil Cold Sinus Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.
Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid taking alcohol or salicylates to prevent bleeding
- Consult your doctor if you develop blurred vision, ringing or roaring in ears
- Consult your doctor if you have systemic lupus erythematosus
- Inform your doctor if you have bruising or bleeding
- Take the drug with a meal or snack to prevent upset stomach
Advil Cold Sinus Tablet - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Advil Cold Sinus Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions.
Advil Cold Sinus Tablet may interact with the following drugs and products:
Advil Cold Sinus Tablet - Contraindications
Hypersensitivity to Advil Cold Sinus Tablet is a contraindication. In addition, Advil Cold Sinus Tablet should not be used if you have the following conditions:
- Active peptic ulcer
- Gastrointestinal bleeding
- Neonates with congenital heart disease